It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 21 - 34 of 34 for erythromycin dosage. (0.003 seconds)


... As far as dosage goes, that really depends on what results your looking for an how bad your acne is. ... (9 replies)
... f of it however, the acne is back again, and recently its been back faster than previous times when i've been off it. I suppose thats got something to do withthe dosage though. The only thing you have to make sure of is to use sunscreen while ur on doxy. It can make ur skin photosensitive to the sun. ... (11 replies)
... i have been taking a dose of 40mg a day but have upped the dosage to 60mg for the next two weeks. ... (71 replies)

... Also, what was the initial dosage on your spiro? ... (15 replies)
... My derm put me on Erythromycin and I also loved it but I still need lots of improvement I wonder if they can up the dosage because I'm only on 333mg a day and you said that you were on 500 x2 aday? ... (7 replies)
... i don't know it was a pretty frustrating experience because my doctor in fact reduced my dosage, i was already on a low 20mg and give me topical erythromycin in addition. ... (7 replies)
... y am just plain tired of it. I went to my Doctor, to see if I could get something for to fade the marks, and she gave me Stievamycin gel, which is a Tretoin and erythromycin mix. ... (1 replies)
... B5 gets your skin dry within a few days, and I haven't experienced any sideeffects on the lower dosage yet, first few days your digestive system goes into overdrive... Anyway, give it a try, and I reccomend adding those other healthy things into your life. ... (5 replies)
... n' myself off, I mean that with my derm's instructions I slowly reduce my dose. I start taking 4 50mg pills a day, then move down to 3, 2, then 1. I stay on each dosage for a while, my derm lets me know when to reduce my dose. ... (23 replies)
... I'm suspicious that my current breakouts are due to the lower dosage of antibiotics. My body could be going haywire, or it could be building up massive amounts of bacteria from the lower dose of medicine. ... (3 replies)
... My acne has lessened in the past three years. (I once had 15 cysts on my face, which left indented scars.) I have PCOS and believe that hormones are the cause of my cysts. I'm weaning myself off of Erythromycin and taking a high-dosage daily vitamin, while drinking lots of water. Facts aside, my feelings about my looks change daily. One morning, I might feel... (19 replies)
... Lightheadness and dissyness is a pretty common sideeffect in the first week or so of using minocycline...I experienced the same thing. Are you taking the minocycline with a meal? If not, doing so might help...otherwise, you can do such things as decrease dosage (which may also decrease results) or switch antibiotics (tetracycline and Erythromycin or also used pretty commonly... (7 replies)
... my antibiotics. I am not sure whether it is the B5 that is working or the antibiotics. I heard long term use of antibiotics are not good for the body. I am on erythromycin right now. My doctor told me to stick with it for another month, it has been two and a half months already. He told me to gradually reduce the dosage. ... (3 replies)
... when i took erythromycin, it was for about 3mths, the 1st month i took 3 a day, then the 2nd month i took 2 a day, the 3rd month it was 1 a day so it was a gradual lessening of the dosage, i think helps with preventing breakouts that may happen if u stop suddenly (1 replies)




Pages: 1 2

All times are GMT -7. The time now is 12:36 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!